Alert archive / New Jersey / Special Marine Warnings in 2007

Special Marine Warning 29, NWS Philadelphia/Mount Holly

July 30, 2007

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 30, 2007, 11:28 AM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2007, 11:28 AM EDT (15:28 UTC)
Expired
Jul 30, 2007, 12:30 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

The radar

The Philadelphia radar (KDIX), 80 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1360 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 301529
SMWPHI
ANZ452-453-301630-
/O.NEW.KPHI.MA.W.0029.070730T1528Z-070730T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 AM EDT MON JUL 30 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
  ATLANTIC COASTAL WATERS...
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM OVER ATLANTIC COASTAL WATERS...
  INCLUDING GREAT EGG INLET AND OCEAN CITY REEF...

* UNTIL 1230 PM EDT

* AT 1122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS OVER GREAT EGG
  INLET.  THIS STRONG THUNDERSTORM WAS NEARLY STATIONARY.

* THIS STRONG THUNDERSTORM WILL MAY DRIFT CLOSER TO SHORE. 

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

THE WATER TEMPERATURES ARE IN THE MID AND UPPER 70S AND CONDITIONS 
ARE SUCH THAT A WATER SPOUT MAY DEVELOP. 

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE 
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED 
METAL OBJECTS.

LAT...LON 3911 7457 3936 7427 3940 7445 3920 7478

$$

EBERWINE

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 30, 4:00 AM EDT, 7 hours 28 minutes earlier.

Area forecast discussion, Jul 30, 4:00 AM EDT, 7 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT MON JUL 30 2007

.SYNOPSIS...
A WEAKENING COLD FRONT ACROSS THE REGION WILL CONTINUE TO SLOWLY
SETTLE SOUTH TODAY BEFORE FOR ALL INTENTS AND PURPOSES IT DISSIPATES
AND LOSES MOST OF ITS DEFINITION TONIGHT AND TUESDAY. A HIGH
PRESSURE SYSTEM WILL BUILD TOWARD THE REGION FROM THE WEST AND REACH
THE MIDDLE ATLANTIC COAST ON WEDNESDAY. THIS RIDGE OF HIGH PRESSURE
IS EXPECTED TO SHIFT A LITTLE TO THE SOUTH AND EAST TOWARD THE END
OF THE WEEK. ANOTHER WEAKENING COLD FRONT IS EXPECTED TO MOVE INTO
THE AREA FRIDAY NIGHT INTO SATURDAY.

OVERALL THIS IS THE MORE TYPICAL SUMMERTIME WEATHER PATTERN WHERE
COLD FRONTS STRUGGLE TO MAKE IT AS FAR SOUTH AS OUR LATITUDE AND THE
AIR MASS BEHIND THEM MAY BE SLIGHTLY DRIER, BUT HAVE LITTLE CHANGE
IN TEMPERATURES. TEMPERATURES THROUGHOUT THIS FORECAST PERIOD SHOULD
AVERAGE AT OR WARMER THAN NORMAL.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE WILL CONT TO RIDE THE GFS WAVE WITH THIS PKG AS ITS INIT REMAINS
BETTER THAN THE WRF-NMM AND IT HAS DONE A BETTER JOB AT PLACING THE
PCPN MAXES THE LAST TWO DAYS. BASED ON LWX/S SOUNDING, IT LOOKS LIKE
THE TROF HAS SLIGHTLY MORE TEETH THAN EITHER THE GFS OR WRF-NMM GIVE
IT CREDIT.

CWA HAS CAUGHT A CONVECTIVE BREAK NOW AS THE AIR MASS IS
CONSIDERABLY MORE STABLE THAN IT WAS AT THIS TIME LAST NIGHT. ONLY
THE SERN THIRD OF OUR CWA CAN SUPPORT UPRIGHT CONVECTION ATTM. THE
SHORT WAVE COMBO IS NOT AS CONDUCIVE AS IT WAS LAST NIGHT. THIS
SCENARIO CONTS THRU THE DAY. WITH THE LIGHTER WINDS AND THE HVY RAIN
IN SPOTS SOME PATCHY AND LOCALLY DENSE FOG HAS FORMED AND WILL
CONTINUED TO BE MENTION IN THE EARLY PART OF THE ZONE FCST.

AS FAR AS OTHER SENSIBLE WX GOES TDY, THE NVA FCSTD BY BOTH MDLS
DURG THE MID DAY SHOULD HOLD BACK THE EXTENT OF CONVECTION. ON THE
OTHER HAND THE SFC BOUNDARY IS STILL IN OUR CWA...THERE IS A SHORT
WAVE APCHG (WE CAN SEE IT IN LAKE ERIE) FOR LATER TAFTN AND
CONVECTIVE TEMPS ARE REACHABLE. THUS WE HAVE KEPT EITHER A SLGT CHC
OR CHC FOR TSRAS TO CONT. ON PAPER THE 20 TO 30C FCSTD DROP OF THETA
E WITH HEIGHT IN THE MID LVLS SCREAMS AT THE TOP OF ONES LUNGS PULSE
TYPE SVR. AM A LITTLE BIT CONCERNED ABOUT THE DRY AIR NOT ARRIVING
AS THE MDLS ARE DEPICTING AS THE WATER VAPOR IMNAG IS SHOWING ITS
GETTING PINCHED A BIT ATTM. BUT THERE IS SOME MUCH WIGGLE ROOM IN
THAT THETA E DROP FCST TO AT LEAST CARRY SOME GUSTY WIND WORDING
WHERE WE WILL BE CARRYING CHC POPS. AS FAR AS HEAVY RAIN PTNL, FCST
MDLS ARE DROPPING PWAT VALUES EXCEPT IN OUR FAR SERN ZNS. ONCE AGAIN
THE FLOW ALF IS NOT VERY IMPRESSIVE. BUT THIS IS A CASE BECAUSE OF
THE PVA TIMING WHERE CVRG IS EXPECTED TO BE LESS THAN YDA (WHERE ABT
70-80% OF OUR CWA LOOKS LIKE IT RECEIVED MEASURABLE). SO WE ONLY
KEPT THE ENHANCED HEAVY RAIN WORDING IN OUR SERN ZNS WHERE FCSTD
PWATS ARE CLOSER TO 2.

TEMPWISE THIS HAS BEEN LIKE A BROKEN RECORD THIS SUMMER WITH THE ETA
MOS CONSIDERABLY LWR THAN GFS MOS. WE WILL NOT HAVE THE OVC WE HAD
YDA AS CLOUDS ABV THE BOUNDARY LYR ARE LOOKING PRETTY ELUSIVE W OF
OUR CWA. THE CAVEAT OF SOME RAIN YDA WILL KEEP US FROM ACCEPTING GFS
MOS BLINDLY...BUT MAX TEMPS WILL BE CLOSER TO IT THAN THE ETA MOS.
SIM FCSTD 1000-850 THICK PRODUCED UPR 80S AT LWR ELEV YDA ON THE
OTHER SIDE OF THE APLCHNS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
IN THE IRONIC TWIST OF FATE...THE BETTER DPVA WILL OCCUR DURG THE
EVE HRS AS PER BOTH MDLS. THE ISSUE THOUGH BECOMES AS TO HOW MUCH
INSTABILITY WILL STILL BE AROUND WHEN THIS FEAT ARRIVES. OTHER THAN
OUR FAR NW ZONES, MDL FCSTS STILL INDICATE SFCNT SBCAPE FOR THIS
SHORT WAVE TO PSBLY DVLP OR CONT ANY CONVECTION THIS EVE. WE WILL
KEEP THE CHC/SLGT CHC GOING. SVRWISE DON/T KNOW IF THE CAPE WOULD BE
SFCNT TO SUPPORT ENHANCED WORDING AND WE DID NOT INCLUDE IT ATTM. WE
ARE NOT EXPECTING AS MUCH WIDEPSREAD PCPN TDY AS YDA AND WE HAVE NOT
INCLUDED ANY PATCHY FOG FOR NOW. GUID MINS ACCEPTED.

ON TUE THERE IS ANOTHER SHORT WAVE IN THE NW FLOW. THIS ONE BETTER
TIMED IF NOT NECESSARILY CORRECT. WHL THE FNT BY THEN WILL BE GIVING
UP THE GHOST, SOME DRIER AIR IS FCSTD TO SEEP SWD AND BRINGS
CONVECTIVE PTNL INTO QUES. LIKE THE WAY AND WHERE THE CUR (SLT CHC)
POPS ARE BEING HANDLED AS THIS IS THE LOCALE WHICH IS FCSTD TO
EXCEED THE 1000J THRESHOLD. PLUS SREF MEMBERS GIVE A SLGT CHC OF
THIS OCCURRING AND THE NORMALLY FRUGAL WITH MSRBL PCPN IN THESE
SO-SO SCENARIOS CAN RGEM DOES SHOW A CONVECTIVE HINT IN OUR SERN
ZONES. ANOTHER DAY OF DRYING SUPPORTS A COMP BTWN THE ETA AND GFS
MOS FOR BOTH MAX TEMPS AND DEWPT FCSTS.

THEN WE CAN START A RUN OF POPLESS FCSTS TUE NGT AS THE OFTEN
MENTIONED BUT SELDOM DELIVERING H5 RIDGE SHOULD START FLEXING ITS
MUSCLES ACROSS THE EASTERN CONUS AND AT THE LEAST GIVE THE COASTAL
PLAIN A LOW GRADE HEAT WAVE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
NO CHANGES FROM THE DAYTIME DISCUSSION. THIS TIME FRAME IS
ANTICIPATED TO BE CONTROLLED BY THE COMPLETE LIFTING OUT OF THE
REMNANT UPPER-LEVEL TROUGH, AND REPLACED BY A BUILDING RIDGE. THIS
WILL BRING IN A WARMER AIR MASS.

THE BULK OF THE COMPUTER MODEL AND ENSEMBLE GUIDANCE CONTINUES TO
OFFER GOOD CONTINUITY REGARDING THE LARGER SCALE FLOW EVOLUTION OVER
THE PACIFIC AND NORTH AMERICA. WE USED GUIDANCE FROM HPC WHICH HAS
BEEN ADJUSTED TO INCORPORATE A BLEND OF THE 00Z ECMWF/GFS ENSEMBLE
MEAN. THE BLEND APPROACH THAT WAS USED EARLY ON THEN TRANSITIONED TO
A SPLIT MIX BY THE WEEKEND IN AN EFFORT TO BE MORE CONSISTENT WITH
SLOWLY INCREASING UNCERTAINTY. THIS APPROACH SEEMS TO BE SUPPORTED
BY MODEL/ENSEMBLE SPREAD AND THE RELATIVE MEASURE OF PREDICTABILITY
FOR THIS WEATHER PATTERN OVER TIME. HPC HAS NOTED THAT THIS SOLUTION
IS ALSO WELL SUPPORTED BY ECMWF ENSEMBLES. THE 00Z GFS AND THE 06Z
GFS/DGEX AND 00Z CANADIAN ALL SEEMED TO HAVE MORE WARM SECTOR
FEEDBACK ISSUES THAT SEEM WAY TOO FOCUSING ACROSS MAINLY THE CENTRAL
U.S. COMPARED TO THE ECMWF AND THE ENSEMBLE MEANS THROUGH THE
PERIOD. THE 06Z GFS TRENDED TOWARD A MID-UPPER LATITUDE SYSTEM
AMPLITUDE AND PROGRESSION THAT SEEMED MORE IN LINE WITH THE 00Z
ECMWF, UKMET, CANADIAN, NOGAPS AND GFS/ECMWF ENSEMBLES VERSUS THE
00Z GFS OR 06Z DGEX.

GIVEN THE ABOVE, A WEAK SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO
BE SETTLING INTO OUR AREA WEDNESDAY. AN UPPER-LEVEL TROUGH WILL BE
MOVING THROUGH THE GREAT LAKES THURSDAY. THIS FEATURE WILL PUSH A
COLD FRONT INTO THE EASTERN GREAT LAKES ON FRIDAY, WITH THE BOUNDARY
POTENTIALLY WEAKENING AS IT DROPS INTO THE NORTHERN PART OF OUR CWA
AND RUNS INTO THE RIDGE TO OUR SOUTH. IF THIS BOUNDARY IS STILL
INTACT, IT MAY LIFT BACK NORTHWARD AS A WARM FRONT LATER SATURDAY
INTO SUNDAY. THERE IS LITTLE IN THE WAY OF MAJOR FEATURES TO
POTENTIALLY DRIVE WIDESPREAD SHOWERS AND THUNDERSTORMS ATTM,
THEREFORE WE ONLY INCLUDED SLIGHT CHC POPS IN THE GRIDDED DATA
FRIDAY AFTERNOON THROUGH SATURDAY FOR MOST OF THE AREA.

&&

.AVIATION /08Z TODAY THROUGH FRIDAY/...
WITH THE COLD FRONT SPLITTING THE CWA IN HALF THIS MORNING, CEILINGS
AND VISIBILITIES ARE QUITE DIFFERENT FROM WEST TO EAST. THE MID AND
HIGH LEVEL CLOUDS ARE NO LONGER OVER KRDG AND KABE, BUT REMAIN IN
PLACE ACROSS KMIV AND KACY. THE TRANSITION ZONE IS RUNNING RIGHT UP
THE LOWER PORTION OF THE DELAWARE RIVER AT THIS HOUR. A SCATTERED TO
BROKEN LOW DECK CAN BE FOUND ACROSS THE MAJORITY OF THE CWA AND
INDIVIDUAL TERMINALS.

IFR TO MVFR CONDITIONS WILL BE COMMON UNTIL MID-MORNING. VFR SHOULD
BE SHARED BY ALL THIS AFTERNOON. THE PRECIPITATION THREAT IS NOT
FORECAST TO BE AS PREVALENT AS YESTERDAY, ALTHOUGH ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL TAKE UP RESIDENCY
ACROSS THE REGION THIS AFTERNOON (THE BEST CHANCES AT
KILG/KMIV/KMIV).

LOOKING BEYOND THE FORECAST PERIOD, AN ISOLATED SHOWER OR
THUNDERSTORM CAN NOT BE RULED TOMORROW AFTERNOON. DRIER AIR REMAINS
IN THE FORECAST FOR THE MIDDLE AND LATE PORTIONS OF THE WEEK.

&&

.MARINE...
A WEAKENING COLD FRONT WILL SLOWLY DRIFT ACROSS AREA WATERS TONIGHT
BEFORE DISSIPATING JUST TO OUR SOUTH. LIGHT AND VARIABLE WINDS THIS
MORNING WILL TURN SOUTHEAST THIS AFTERNOON AND THEN BECOME NORTHERLY
BEHIND THE FRONT TONIGHT. HIGH PRESSURE IS THEN FORECAST TO BUILD
OVER THE REGION ON TUESDAY AND REMAIN IN PLACE FOR THE REMAINDER OF
THE WEEK. WITH THE HIGH IN PLACE, WINDS ARE EXPECTED TO REMAIN 10 KT
OR LESS WITH SEAS REMAINING IN THE 2 TO 3 FOOT RANGE.

&&

.HYDROLOGY...
THE HEAVIEST RAIN TODAY IS EXPECTED TO OCCUR OVER AREAS WITH THE
SANDIEST SOIL (SERN CWA). THUS THE FLOODING ISSUES IF THEY DO ARRIVE
SHOULD BE MORE RELATED TO POOR DRAINAGE THAN ACTUAL STREAM FLOODING.
NO FFA WILL BE ISSUED FOR NOW. PWATS ARE STILL NEAR 2.00 INCHES SERN
ZONES AND COUPLED WITH A WEAK FLOW ENVIRONMENT WILL CONTINUE TO
YIELD VERY EFFICIENT RAINFALL PRODUCING STORMS, ALBEIT NOT EXPECTED
TO BE AS WIDEPSREAD AS THEY WERE YESTERDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GORSE
AVIATION...KRUZDLO
MARINE...KRUZDLO
HYDROLOGY...GIGI
Hazardous weather outlook, Jul 30, 3:58 AM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT MON JUL 30 2007

NJZ001-007-008-PAZ054-055-060>062-311000-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
358 AM EDT MON JUL 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ009-010-012>020-026-027-PAZ067>071-311000-
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
358 AM EDT MON JUL 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS LATER TODAY MIGHT PRODUCE SOME STRONG GUSTY WINDS.
THE THREAT IS GREATER THE FARTHER SOUTHEAST AND CLOSER TO THE
COAST. THERE COULD ALSO BE SOME LOCALLY HEAVY DOWNPOURS, BUT THE
THREAT SHOULD BE GREATER IN LOCATIONS FARTHER TO THE SOUTHEAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PROLONGED PERIOD OF HOT WEATHER IS EXPECTED TO START AROUND
TUESDAY. WHILE HIGH TEMPERATURES ARE NOT EXPECTED TO GO WELL INTO
THE 90S, IT IS CONCEIVABLE THAT SOME AREAS WILL HAVE HIGH
TEMPERATURES AT OR ABOVE 90 FROM TUESDAY THROUGH SUNDAY. THERE IS
SOME UNCERTAINTY AS TO HOW STRONG THE COLD FRONT WILL BE AROUND
FRIDAY NIGHT OR SATURDAY. THIS MIGHT PUT AN END TO THE 90S NEXT
WEEKEND IF ITS STRONGER THAN CURRENTLY EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-MDZ012-015-019-020-NJZ021>025-311000-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
358 AM EDT MON JUL 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS LATER TODAY MIGHT PRODUCE SOME STRONG GUSTY WINDS
AND SOME LOCALLY HEAVY DOWNPOURS. POOR DRAINAGE FLOODING IS
POSSIBLE AS THE AIR MASS IS STILL QUITE SATURATED. ISOLATED LOCAL
RAINFALL AMOUNTS COULD REACH AROUND 4 INCHES AGAIN TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PROLONGED PERIOD OF UNSEASONABLY WARM WEATHER IS EXPECTED TO
START TUESDAY. WHILE HIGH TEMPERATURES ARE NOT EXPECTED TO GO
WELL INTO THE 90S, IT IS CONCEIVABLE THAT SOME INLAND AREAS WILL
HAVE HIGH TEMPERATURES AT OR ABOVE 90 FROM TUESDAY THROUGH SUNDAY.
THERE IS SOME UNCERTAINTY AS TO HOW STRONG THE COLD FRONT WILL BE
AROUND FRIDAY NIGHT OR SATURDAY. THIS MIGHT PUT AN END TO THE 90S
NEXT WEEKEND IF ITS STRONGER THAN CURRENTLY EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-311000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 AM EDT MON JUL 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE BE WARY FOR LIGHTNING FROM THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 30, 11:25 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 AM EDT MON JUL 30 2007

DEZ002>004-MDZ015-019-020-NJZ021>025-301830-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CENTREVILLE...EASTON...DENTON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY
1125 AM EDT MON JUL 30 2007

...DOWNPOURS SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY...

SHOWERS AND THUNDERSTORMS WERE OVER THE BARRIER ISLANDS OF
ATLANTIC AND CAPE MAY COUNTIES OF NEW JERSEY, AND OVER SUSSEX AND
SOUTHERN KENT COUNTIES OF DELAWARE.

THESE STORMS ARE NOT MOVING AND DUMPING AROUND AN INCH OF RAIN AN
HOUR AND CAUSE STREET FLOODING.

THESE STORMS ARE ALSO ACCOMPANIED BY FREQUENT CLOUD TO GROUND
LIGHTNING.

THE LARGEST THUNDERSTORMS WAS OVER OCEAN CITY NEW JERSEY AND MAY
BE ACCUMULATING 2 OR MORE INCHES AN HOUR.

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 11:01 AM EDTMarine Weather StatementPHI119 min
Jul 30, 3:03 PM EDTFlash Flood WarningPHISalem117 min
Jul 30, 3:03 PM EDTFlash Flood WarningPHINew Castle117 min

Nearby

Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.